Stochastic pairwise preference convergence in Bayesian agents

Details

Serval ID
serval:BIB_53E59BF5DF8B
Type
Article: article from journal or magazin.
Collection
Publications
Institution
Title
Stochastic pairwise preference convergence in Bayesian agents
Journal
Physical Review E
Author(s)
Kemp Jordan, Hongler Max-Olivier, Gallay Olivier
ISSN
2470-0045
2470-0053
Publication state
Published
Issued date
06/05/2024
Peer-reviewed
Oui
Volume
109
Number
5
Language
english
Web of science
Create date
05/06/2024 15:09
Last modification date
06/06/2024 6:59
Usage data